Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 6, NWS Corpus Christi, TX

July 24, 2008Kleberg County, Nueces County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Jul 24, 2008, 3:21 AM CDT for Kleberg County, Nueces County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2008, 3:21 AM CDT (08:21 UTC)
Expired
Jul 24, 2008, 5:29 AM CDT
In force
2 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Kleberg County, TX, Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 29 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 4:50 AM CDTFLASH FLOODChapman Ranch, TXFM 70 AT HIGHWAY 286 IN CHAPMAN RANCH IS BARRICADED DUE TO FLOODED ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 89 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 8.4 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2008-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2008-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
488 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 240824
FFWCRP
TXC273-355-241115-
/O.NEW.KCRP.FF.W.0006.080724T0821Z-080724T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
321 AM CDT THU JUL 24 2008

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN KLEBERG COUNTY IN SOUTH TEXAS
  NUECES COUNTY IN SOUTH TEXAS

* UNTIL 615 AM CDT

* AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED RAINFALL RATES OF 1 TO 2 INCHES PER HOUR   
  WITH THE HEAVIEST SHOWERS...AND MANY OF THESE SHOWERS AND          
  THUNDERSTORMS WILL MOVE OVER THE SAME LOCATIONS WHERE HEAVY        
  RAINFALL WAS RECEIVED YESTERDAY. ADDITIONAL RAINFALL AMOUNTS OF 2  
  TO 3 INCHES ARE LIKELY OVER SOME LOCATIONS. 

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
  FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLOODING
  INCLUDE...CORPUS CHRISTI...ROBSTOWN...BAY AREA MEDICAL CENTER...
  CHAPMAN RANCH...CHRISTUS SPOHN HOSPITAL SOUTH...COLE PARK...CORPUS
  CHRISTI COUNTRY CLUB...CORPUS CHRISTI DEL MAR EAST CAMPUS...CORPUS
  CHRISTI DEL MAR WEST CAMPUS...CORPUS CHRISTI INTERNATIONAL
  AIRPORT...CORPUS CHRISTI NORTH BEACH AND DOWNTOWN CORPUS CHRISTI.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 2744 9735 2762 9725 2764 9727 2756 9733
      2732 9741 2731 9741 2730 9753 2736 9751
      2731 9756 2734 9765 2788 9779 2787 9759
      2783 9748 2784 9739 2775 9737 2770 9725
      2765 9725 2765 9719 2728 9736 2728 9739

$$

GW
2 follow-up statements
000 
WGUS74 KCRP 240958
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
455 AM CDT THU JUL 24 2008

TXC273-355-241115-
/O.CON.KCRP.FF.W.0006.000000T0000Z-080724T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KLEBERG-NUECES-
INCLUDING THE CITIES OF...CORPUS CHRISTI...ROBSTOWN
455 AM CDT THU JUL 24 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
EASTERN KLEBERG AND EASTERN NUECES COUNTIES...

AT 452 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING IN 
CHAPMAN RANCH AT THE INTERSECTION OF FM 70 AND HIGHWAY 286. ROADWAYS 
ARE BARRICADED. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
ROBSTOWN...FLOUR BLUFF...CORPUS CHRISTI AND CHAPMAN RANCH

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT THURSDAY MORNING
FOR CENTRAL TEXAS.

LAT...LON 2744 9735 2762 9725 2764 9727 2756 9733
      2732 9741 2731 9741 2730 9753 2736 9751
      2731 9756 2734 9765 2788 9779 2787 9759
      2783 9748 2784 9739 2775 9737 2770 9725
      2765 9725 2765 9719 2728 9736 2728 9739

$$

TM
000 
WGUS74 KCRP 241029
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
528 AM CDT THU JUL 24 2008

TXC273-355-241038-
/O.CAN.KCRP.FF.W.0006.000000T0000Z-080724T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KLEBERG-NUECES-
INCLUDING THE CITIES OF...CORPUS CHRISTI...ROBSTOWN
528 AM CDT THU JUL 24 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN KLEBERG AND
EASTERN NUECES COUNTIES...

RAIN BANDS FROM DOLLY THAT WERE PRODUCING HEAVY RAINFALL OVER THE 
WARNED AREA HAVE EXITED THE SOUTHERN COASTAL BEND. THEREFORE...THE 
FLASH FLOOD WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT THURSDAY MORNING
FOR CENTRAL TEXAS.

LAT...LON 2744 9735 2762 9725 2764 9727 2756 9733
      2732 9741 2731 9741 2730 9753 2736 9751
      2731 9756 2734 9765 2788 9779 2787 9759
      2783 9748 2784 9739 2775 9737 2770 9725
      2765 9725 2765 9719 2728 9736 2728 9739

$$

TM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 10:07 PM CDT, 5 hours 14 minutes earlier.

Area forecast discussion, Jul 23, 10:07 PM CDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1007 PM CDT WED JUL 23 2008

.UPDATE...DOLLY NOW GRADUALLY WEAKENING AS IT PROCEEDS INLAND.
TORNADO WATCH IN EFFECT OVERNIGHT...BUT MAIN FOCUS NOW TURNS TO
RAINFALL POTENTIAL. AREA OF PRIME FOCUS IS WEBB COUNTY BASED ON
VERY SLOW MOVEMENT OF DOLLY AND PROJECTED PATH PUTTING WEBB COUNTY
IN AREAS OF SIGNIFICANT RAINFALL FOR EXTENDED PERIODS. HAVE
FRESHENED FLOOD WATCH TO HIGHLIGHT THIS AREA...SEE THAT PRODUCT
FOR DETAILS.

TROPICAL STORM WARNING NORTH OF PORT ARANSAS HAS BEEN
DISCONTINUED...SO THIS WILL BE REFLECTED IN THE EVENING MARINE
FORECASTS AS WELL...BEING REPLACED BY A SMALL CRAFT ADVISORY
THROUGH THE DAY ON THURSDAY AS CONDITIONS VERY GRADUALLY IMPROVE.

&&

.PREV DISCUSSION... /ISSUED 652 PM CDT WED JUL 23 2008/

AVIATION...
NOT THE BEST TIME TO FLY IN OR OUT OF SOUTH TEXAS FOR THE NEXT 24
HOURS...ALTHOUGH CONDITIONS ARE EXPECTED TO IMPROVE SLIGHTLY OVER
THE EASTERN PORTIONS OF THE TERMINAL AREAS ON THURSDAY AFTERNOON.
GENERALLY HAVE SHRA IN THE TERMINALS THROUGH THE PERIOD...AS
EXPECT SOME LIGHT RAIN TO BE IN THE AREA FOR MOST OF THE TIME
PERIODS. GENERALLY...FORECAST PERIODS IN THE TERMINALS WERE
DICTATED BY CHANGES IN THE WIND SPEEDS (TROPICAL STORM GUSTS) AND
DIRECTIONS...BUT ALSO WITH SOME CHANGES IN CIGS. CIGS SHOULD
MAINLY BE MVFR OVER MOST LOCATIONS DURING THE TIME FRAME...EXCEPT
NOT INITIALLY AT KLRD AND KVCT WHERE CIGS WILL GO TO MVFR LATER
TONIGHT. HAVE MENTIONED TSRA IN THE TAFS (TEMPO)...MAINLY FOR THE
EVENING PERIODS (TIL 04Z/05Z)...AND MAINLY AFTER SUNRISE THURSDAY.
SEE INDIVIDUAL TAFS FOR DETAILS.

PREV DISCUSSION... /ISSUED 430 PM CDT WED JUL 23 2008/

SHORT TERM (TONIGHT THROUGH THURSDAY)...HURRICANE DOLLY MADE
LANDFALL NEAR PORT MANSFIELD TEXAS A COUPLE OF HOURS AGO AND IS
NOW PROGRESSING WEST-NORTHWESTWARD AT AROUND 8 MPH THROUGH DEEP
SOUTH TEXAS. RAIN BANDS CONTINUE TO SWEEP ACROSS THE FORECAST AREA
BRINGING HEAVY RAIN, GUSTY WINDS AND WEAK TORNADOES. LOCAL TORNADO
THREAT WILL GRADUALLY DIMINISH THROUGHOUT THE EVENING HOURS WITH
THE LOSS OF DAYTIME HEATING. HURRICANE FORCE WINDS NEVER DID
MATERIALIZE ACROSS THE FORECAST AREA TODAY, AND NOW THAT DOLLY IS
ONSHORE, ALL PARTIES HAVE AGREED TO DOWNGRADE OUR HURRICANE
WARNINGS TO TROPICAL STORM WARNINGS. BIGGEST THREAT REMAINS HEAVY
RAINS. CONTINUED FLOOD WATCH FOR THE SOUTHERN TIER OF COUNTIES AS
THE NAM/WRF AND GFS SHOW THE DEGRADED CENTER OF DOLLY MAKING ITS
WAY TO LAREDO BY THURSDAY AFTERNOON. THUS FAR, MAXIMUM RAINFALL
TOTALS NEAR 5 INCHES ALONG THE COASTAL BEND HAVE NOT CREATED
FLOODING ISSUES, INSTEAD HAVE JUST BEEN BENEFICIAL AT REDUCING
DROUGHT CONDITIONS. OTHERWISE, FLASH FLOOD GUIDANCE REMAINS NEAR 3
TO 4 INCHES FOR OUR SOUTHWESTERN COUNTIES, WHICH MAY BE REACHED OR
EXCEEDED OVER THE NEXT 24 HOURS. TEMPS TO REMAIN BELOW NORMAL THE
NEXT 24 HOURS.

LONG-TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...REMNANTS OF DOLLY
WILL GRADUALLY MOVE NORTHWEST ALONG THE RIO GRANDE THURSDAY NIGHT
WITH PRECIP CHANCES GRADUALLY DIMINISHING FROM EAST TO WEST AFTER
MIDNIGHT. DEPENDING ON THE SPEED OF THE TRACK...DOLLY COULD CONTINUE
TO PLAGUE RESIDENTS ALONG THE RIO GRANDE WILL FLOODING...ESPECIALLY
THE CITY OF LAREDO. MODELS HAVE BEEN TRENDING A LITTLE SLOWER WITH
DOLLY EXITING THE REGION. IF THIS VERIFIES...RAINFALL/FLOODING WILL
PERSIST ACROSS THE WESTERN BRUSH COUNTRY LONGER THAN ANTICIPATED.
FOR NOW WILL FORECAST LIKELY POPS FOR WEBB AND LASALLE COUNTIES
THURSDAY NIGHT TAPERING OFF TO SLIGHT CHANCE POPS BY FRIDAY MORNING.
LINGERING MOISTURE/INSTABILITY MAY LEAD TO SEA BREEZE CONVECTION
ACROSS THE INLAND SECTIONS OF THE COASTAL BEND FRIDAY AFTERNOON. A
GRADUAL DRYING/WARMING TREND WILL ENSUE THIS WEEKEND INTO THE FIRST
HALF OF NEXT WEEK AS A MID/UPR RIDGE BUILDS INTO SOUTH TEXAS.

MARINE...WAVE HEIGHTS NEAR 22 FEET AT BOUY 42020 AND AROUND 17
FEET AT BOUY 42019. TROPICAL STORM CONDITIONS TO CONTINUE
OVERNIGHT THEN BEGIN SUBSIDING LATE THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    78  85  79  90  76  / 100 100  40  10  10
VICTORIA          76  86  77  91  74  / 100  80  30  20  10
LAREDO            77  84  77  94  78  / 100 100  60  20  10
ALICE             77  85  77  92  75  / 100 100  50  20  10
ROCKPORT          79  85  80  89  79  / 100  90  30  10  10
COTULLA           76  85  74  91  74  / 100 100  60  20  10
KINGSVILLE        78  85  79  91  76  / 100 100  40  10  10
NAVY CORPUS       80  85  81  88  78  / 100  90  40  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: KLEBERG...
     NUECES...SAN PATRICIO.

     FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
     DUVAL...JIM WELLS...KLEBERG...NUECES...SAN PATRICIO.

     FLOOD WATCH THROUGH LATE THURSDAY NIGHT FOR THE FOLLOWING ZONES:
     WEBB.

     TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
     FOLLOWING ZONES: DUVAL...JIM WELLS.

GM...SMALL CRAFT ADVISORY UNTIL 4 PM CDT THURSDAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     OCONNOR...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL 20 TO 60 NM.

     TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BAYS AND
     WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...BAYS AND
     WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR...COASTAL
     WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM...COASTAL
     WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM...
     WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...WATERS PORT
     ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.

&&

JV/71...SHORT TERM
GW/86...LONG TERM
MB/87...TROPICAL/HLS
Hazardous weather outlook, Jul 23, 6:27 AM CDT, 20 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
627 AM CDT WED JUL 23 2008

GMZ230-235-250-255-270-275-TXZ229>234-239>247-241130-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
627 AM CDT WED JUL 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

HURRICANE DOLLY WILL PUSH ASHORE NORTH OF PORT ISABEL THIS
AFTERNOON. DOLLY MAY BECOME A CATEGORY TWO HURRICANE BEFORE MAKING
LANDFALL. A HURRICANE WARNING REMAINS IN EFFECT BETWEEN BAFFIN BAY
AND CORPUS CHRISTI AND OUT OVER THE WATERS FOR 60 MILES. A
TROPICAL STORM WARNING REMAINS IN EFFECT BETWEEN CORPUS CHRISTI
AND PORT OCONNOR AND OUT OVER THE WATERS FOR 60 MILES. A TROPICAL
STORM WIND WARNING REMAINS IN EFFECT FOR JIM WELLS AND DUVAL
COUNTIES THROUGH MIDNIGHT. A TORNADO WATCH REMAINS IN EFFECT THIS
MORNING FOR NUECES AND KLEBERG COUNTIES. A FLOOD WATCH HAS BEEN
ISSUED FOR THE SOUTHERN HALF OF SOUTH TEXAS...MAINLY SOUTH OF A
LAREDO TO CORPUS CHRISTI LINE THROUGH THURSDAY. RAINFALL AMOUNTS
BETWEEN 3 TO 6 INCHES WITH ISOLATED AMOUNTS UP TO 8 INCHES WILL BE
POSSIBLE. A STORM SURGE UP TO 3 FEET WILL BE POSSIBLE ALONG
PORTIONS OF PADRE ISLAND. BEACH EROSION FROM HIGH TIDAL LEVELS AND
BATTERING WAVES WILL OCCUR THROUGH THIS EVENING.

STRONG WINDS AND HEAVY RAIN FROM ASSOCIATED SQUALLS AND RAIN BANDS WILL
CONTINUE THROUGH TONIGHT ACROSS MOST OF SOUTH TEXAS AS DOLLY
TRACKS ACROSS DEEP SOUTH TEXAS. VERY HIGH SEAS WILL ALSO LINGER
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THURSDAY DUE TO
LINGERING TROPICAL MOISTURE ASSOCIATED WITH DOLLY. WINDS AND SEAS
WILL DIMINISH THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MB/TE

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 2:19 AM CDTSpecial Marine WarningCRP41 min
Jul 24, 5:15 AM CDTInland Tropical Storm WarningCRPDuval, Jim Wells, Webb5 hr
Jul 24, 6:45 AM CDTFlash Flood WarningCRPNueces, San Patricio2 hr
Jul 24, 10:32 AM CDTFlash Flood WarningCRPWebb3 hr
Jul 24, 10:51 AM CDTInland Tropical Storm WarningCRPDuval, Webb3 hr
Jul 24, 11:01 AM CDTWind AdvisoryCRPBee, Jim Wells, Kleberg, La Salle, Live Oak, McMullen and 2 more5 hr
Jul 24, 11:46 AM CDTCoastal Flood StatementCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio16 hr
Jul 24, 12:39 PM CDTFlash Flood WarningCRPBee, Live Oak116 min
Jul 24, 12:54 PM CDTFlash Flood WarningCRPJim Wells, Kleberg, Nueces, San Patricio102 min
Jul 24, 4:34 PM CDTAreal Flood AdvisoryCRPBee, Live Oak116 min

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.